# SDR HNAA2021091300463

- Difficulty date: August 29, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE SKIN EDGE ABOVE SERVO TAB CONTROL LEVER HINGE DAMAGED.  FABRICATED, INSTALLED AND EDGE SEALED REPAIR DOUBLER ON RH ELEVATOR UPPER SKIN EDGE AT SERVO TAB CONTROL LEVER HINGE CUTOUT IAW EMB 145 SRM 55-20-01, ITEM 3, REPAIR A, FIG. 229 AND EO1-55-21-0232.
